# SDR HEEA080118

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,749 hours
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 10544D
- Part serial: 1806
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER FAILED ZONE 4 TOUCH TEST.
